I took Lexapro for 6 days at 5mg, then 1 week or so at 10mg and I'm just starting my 3rd week, (2nd week at 10mg).
I feel that it's making my depression worse. I did have a couple of things I was looking forward too almost daily, but now I dont' look forward to anything. I take Lexapro in the morning, and it definately makes me feel more tired and lethargic it seems, so maybe that is contributing to how I feel, or maybe it's lowering my anxiety a little and so my depression is more felt?
I'm just worried that Lexapro is making things worse, but I hear it can do that before you get better. But ,can it make depression worse before it gets better? Should I stick it out another week at 10mg?
I also plan to take it at night now, to see if it helps with sleep since I have insomnia (had it for some time), and also might help elliminate the tired/lethargic feeling during the day. My Doc said to just take it the next day at night, but should I maybe take it at noon, then the next day at night, so it's not so spread out?
Any thoughts would be appreciated.
(I've tried paxil and zoloft with bad side-effects. Lexapro seems to be pretty mild for me, but not sure if it's working or not)